American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 41 found      Go to page: 1 2

[1] Chih-Yun Chuang, Yen-Liang Kuan and Jing Yu. On counting polynomials over finite fields. Proc. Amer. Math. Soc. 143 (2015) 4305-4316.
Abstract, references, and article information   
View Article: PDF

[2] Julia Pieltant and Hugues Randriam. New uniform and asymptotic upper bounds on the tensor rank of multiplication in extensions of finite fields. Math. Comp. 84 (2015) 2023-2045.
Abstract, references, and article information   
View Article: PDF

[3] Jinxiang Zeng and Linsheng Yin. On the computation of coefficients of modular forms: The reduction modulo $p$ approach. Math. Comp. 84 (2015) 1469-1488.
Abstract, references, and article information   
View Article: PDF

[4] Clemens Fuchs and Attila Pethő. Composite rational functions having a bounded number of zeros and poles. Proc. Amer. Math. Soc. 139 (2011) 31-38. MR 2729068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jeffrey D. Achter. Fiber products and class groups of hyperelliptic curves. Proc. Amer. Math. Soc. 138 (2010) 3159-3161. MR 2653940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Wentang Kuo and Yu-Ru Liu. A Carlitz module analogue of a conjecture of Erdos and Pomerance. Trans. Amer. Math. Soc. 361 (2009) 4519-4539. MR 2506417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Chaoping Xing and Sze Ling Yeo. Construction of global function fields from linear codes and vice versa. Trans. Amer. Math. Soc. 361 (2009) 1333-1349. MR 2457401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] José M. Muñoz Porras and Fernando Pablos Romo. Generalized reciprocity laws. Trans. Amer. Math. Soc. 360 (2008) 3473-3492. MR 2386233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ta Thi Hoai An and Julie Tzu-Yueh Wang. Unique range sets and uniqueness polynomials for algebraic curves. Trans. Amer. Math. Soc. 359 (2007) 937-964. MR 2262838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Michela Artebani and Gian Pietro Pirola. Algebraic functions with even monodromy. Proc. Amer. Math. Soc. 133 (2005) 331-341. MR 2093052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jack Sonn and John Swallow. Brauer groups of genus zero extensions of number fields. Trans. Amer. Math. Soc. 357 (2005) 2723-2738. MR 2139524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Lucia Caporaso. Remarks about uniform boundedness of rational points over function fields. Trans. Amer. Math. Soc. 355 (2003) 3475-3484. MR 1990159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Curves over arithmetic fields. Courant Lecture Notes 8 (2002) 197-207.
Book volume table of contents
View Article: PDF

[14] General theory of curves. Courant Lecture Notes 8 (2002) 163-172.
Book volume table of contents
View Article: PDF

[15] Geometry of dimension one. Courant Lecture Notes 8 (2002) 61-93.
Book volume table of contents
View Article: PDF

[16] Algebraic Preliminaries. Courant Lecture Notes 8 (2002) 1-41.
Book volume table of contents
View Article: PDF

[17] From algebra to geometry. Courant Lecture Notes 8 (2002) 43-59.
Book volume table of contents
View Article: PDF

[18] Vector bundles, coherent sheaves, and cohomology. Courant Lecture Notes 8 (2002) 119-147.
Book volume table of contents
View Article: PDF

[19] The Riemann-Roch theorem. Courant Lecture Notes 8 (2002) 183-196.
Book volume table of contents
View Article: PDF

[20] Divisors and line bundles. Courant Lecture Notes 8 (2002) 95-118.
Book volume table of contents
View Article: PDF

[21] Vector bundles on $\mathbb {P}^{1}$. Courant Lecture Notes 8 (2002) 149-161.
Book volume table of contents
View Article: PDF

[22] Fedor Bogomolov and Tihomir Petrov. Algebraic Curves and One-Dimensional Fields. Courant Lecture Notes 8 (2002) MR MR1932515.
Book volume table of contents

[23] Elliptic curves. Courant Lecture Notes 8 (2002) 173-181.
Book volume table of contents
View Article: PDF

[24] Andreas Stein and Edlyn Teske. The parallelized Pollard kangaroo method in real quadratic function fields. Math. Comp. 71 (2002) 793-814. MR 1885629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] A. W. Mason. Serre's generalization of Nagao's theorem: An elementary approach. Trans. Amer. Math. Soc. 353 (2001) 749-767. MR 1804516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] P. G. Walsh. A polynomial-time complexity bound for the computation of the singular part of a Puiseux expansion of an algebraic function. Math. Comp. 69 (2000) 1167-1182. MR 1710624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Gerard van der Geer and Marcel van der Vlugt. Tables of curves with many points. Math. Comp. 69 (2000) 797-810. MR 1654002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Khac Viet Nguyen. Non-semistable Arakelov bound and hyperelliptic Szpiro ratio for function fields. Proc. Amer. Math. Soc. 127 (1999) 3125-3130. MR 1676300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Hershel M. Farkas and Irwin Kra. On the quintuple product identity. Proc. Amer. Math. Soc. 127 (1999) 771-778. MR 1487364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Sachar Paulus and Hans-Georg Rück. Real and imaginary quadratic representations of hyperelliptic function fields. Math. Comp. 68 (1999) 1233-1241. MR 1627817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 41 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia